# SDR DHL2006781002

- Difficulty date: October 5, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,639 hours, 33,557 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6521630265
- Part serial: BN13
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FOREFLAP O/B END GOUGED.  EVAL AREA, BLENDED OUT, AREA FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGED AREA DIM 1" X 1", FAB DOUBLER REPAIR FROM P/N 2024 T3, .040, PO 9003927, DIM 5.75 X 4.25, TREATED, PRIMED 7 INSTALLED NEW FAB PART ALL IAW B727 SRM 57-50-1 FIG 3, 57-50-2 FIG 3, 57-50-4 FIG 1, AND 51-10-2.
